# SDR C2XA06CL019

- Difficulty date: February 2, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 144 hours, 86 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS3476L106S
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3033 THE CREW REPORTED THE CABIN REAR CEILING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RECONNECTED THE CONNECTOR P8644 AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
